# SDR 07FDEA02650

- Difficulty date: July 28, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970701215
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, STR 46R CORRODED AT BS 3037.   REMOVED AND REPLACED CORRODED SECTION OF S46R FR 54.2 TO 54.3 IAW FEDEX A310-200   SRM 53-10-14 PG 203/204. TREATED AND PRIMED AND TOP COATED PER A310-200 SRM 51-21-10, 51-23-10
